# SDR AALA980540

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Pushed Out
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EVACUATION DOOR MOUNTED SLIDE LIGHT ON FORWARD L1 DOOR INOPERATIVE.  INSTALLED PIN ON LIGHT ASSEMBLY WIRE TO SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
